Management of Hepatotoxicity Induced by the Use of Olanzapine


Donmez Y. E. , ÖZCAN Ö. , Soylu N. , KARTAL SARIOĞLU F. , Selimoglu A.

JOURNAL OF CHILD AND ADOLESCENT PSYCHOPHARMACOLOGY, cilt.27, ss.293-294, 2017 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 27 Konu: 3
  • Basım Tarihi: 2017
  • Doi Numarası: 10.1089/cap.2016.0178
  • Dergi Adı: JOURNAL OF CHILD AND ADOLESCENT PSYCHOPHARMACOLOGY
  • Sayfa Sayıları: ss.293-294

Özet

Numerous drugs cause hepatotoxicity clinically or biologically. Neuropsychiatric drugs constitute 16% of these drugs. The occurrence of hepatotoxicity induced by the use of olanzapine is expressed by the researchers. In such cases, generally the dose of olanzapine is reduced or the drug is completely discontinued and the treatment of the patient fails. The aim of this study is to report the case for whom elevated liver enzymes were observed but the process was managed without changing treatment dose and drug and to discuss this case with literature information. The present study has characteristics of being the first in the literature concerning management of the process.